# SDR SWAA2025012378025

- Difficulty date: December 16, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,230 hours, 34,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA 2024-766864<[01] REPLACED TIE CLIP LOCATED 277 AND S-10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A1110 SHEET 17 REV - DWG 141A8380 SHEET 1 REV D SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1 REPLACED TIE CLIP LOCATED 277 AND S-10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A1110 SHEET 18 REV - DWG 141A8380 SHEET 1 REV D SEE INDIVIDUAL SIGN OFF BELOW;[03] CERTIFIED CORRECTIVE ACTION STEP 2;[04] RII ACCOMPLISHED
